# SDR SWAA093946

- Difficulty date: June 16, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 69,174 hours, 62,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPSGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BULB PER MM.
